MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number H74939186252210
Medical Device Problem Code Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the balloon was unable to deflate.The target lesion was located in the anterior tibial artery below the knee.A 2.5mm x 220mm x 150cm coyote was advanced for dilation.During the procedure, it was noted that the balloon was unable to deflate.The balloon was simply pulled out carefully and slowly and the procedure was completed with another of the same device.No complications were reported, and patient was stable post-procedure.
 
Additional Manufacturer Narrative
El - initial reporter address 1: (b)(6).
 
Additional Manufacturer Narrative
E1 - initial reporter address 1: (b)(6).Device evaluated by mfr: the complaint device was received for product analysis.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual and microscopic examination revealed no damages.The device was inflated to rated burst pressure and then deflated without any issues.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis could not confirm the failure to deflate.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
El - initial reporter address 1: (b)(6).Device evaluated by mfr: the complaint device was received for product analysis.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual and microscopic examination revealed no damages.The device was inflated to rated burst pressure and then deflated without any issues.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis could not confirm the failure to deflate.This report is being filed to correct the model number and unique identifier (udi) # in response to an fda request.

Brand Name
COYOTE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18278932
Report Number2124215-2023-66216
Device Sequence Number6189809
Product Code DQY
UDI-Device Identifier08714729796718
UDI-Public(01)08714729796718(17)251004(10)30287120
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K111295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/04/2025
Device Model NumberH74939186252210
Device Catalogue Number24706
Device Lot Number0030287120
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/15/2023
Supplement Date Received by Manufacturer12/14/2023
06/12/2024
Initial Report FDA Received Date12/06/2023
Supplement Report FDA Received Date01/02/2024
07/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown